Alert archive / Maine / Tornado Warnings in 2011

Tornado Warning 5, NWS Gray, ME

June 1, 2011Somerset County, Maine

NWS Gray, ME issued this tornado warning at Jun 1, 2011, 6:06 PM EDT for Somerset County, Maine. It was in force for 24 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2011, 6:06 PM EDT (22:06 UTC)
Expired
Jun 1, 2011, 6:30 PM EDT
In force
24 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

County Somerset County, ME

The radar

The Portland,ME radar (KGYX), 134 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 6:06 PM EDTTORNADO4 Sw Solon, ME
Jun 1, 6:10 PM EDTTSTM WND DMGEmbden, MEMULTIPLE ROADS BLOCKED TREES DOWN... POWER LINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 2:37 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 10.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2011-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2011-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1092 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

783 
WFUS51 KGYX 012206
TORGYX
MEC025-012230-
/O.NEW.KGYX.TO.W.0005.110601T2206Z-110601T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GRAY ME
606 PM EDT WED JUN 1 2011

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN SOMERSET COUNTY IN WEST CENTRAL MAINE...

* UNTIL 630 PM EDT

* AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR SOLON...OR
  15 MILES NORTHWEST OF SKOWHEGAN...MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ATHENS...BRIGHTON...HARMONY...SAINT ALBANS...RIPLEY AND CAMBRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

PLEASE REPORT A TORNADO...HAIL OR STRONG WINDS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING
FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR SOUTHWESTERN
MAINE.

&&

LAT...LON 4486 6992 4504 6997 4509 6964 4502 6962
      4503 6954 4506 6949 4508 6940 4507 6934
      4491 6930
TIME...MOT...LOC 2206Z 260DEG 35KT 4496 6982

$$
JC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this tornado warning went out at Jun 1, 4:19 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 1, 4:19 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
419 PM EDT WED JUN 1 2011

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE OFFSHORE THIS EVENING WITH SEVERE
THUNDERSTORMS AND EVEN THE POSSIBILITY OF A TORNADO OCCURRING AHEAD
OF THE FRONT. LOW PRESSURE MOVES THROUGH THE MARITIMES AS HIGH
PRESSURE APPROACHES FROM THE GREAT LAKES ON THURSDAY. LOW
PRESSURE OVER THE MARITIMES WILL CIRCULATE CLOUDS INTO THE REGION
FRIDAY. A RIDGE OF HIGH PRESSURE FOLLOWS FOR SATURDAY. A SERIES OF
WEAK DISTURBANCES WILL CROSS THE AREA SUNDAY THROUGH EARLY NEXT
WEEK KEEPING THINGS UNSETTLED.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
ESTF UPDATE...NO REAL CHANGES.

PREVIOUS DISCUSSION...
TORNADO WATCH THRU 8 PM THIS EVENING. STRONG CD FNT MOVES THRU.
LOTS OF INSTABILITY AND SHEAR AHEAD OF SYSTEM WITH SVR TSTMS AND
ISOLD TORNADOES PSBL. ALREADY ISSUED WARNINGS THIS AFTERNOON.
BEHIND THE FNT SKIES CLEAR AS CONVECTION MOVES OUT TO SEA. SHOULD
SEE MUCH COOLER AND LESS HUMID WX MOVING IN TNGT ON BREEZY W OR NW
WINDS. GENERALLY USED GFS40, HPC QPF AND BLEND OF MAV/MET MOS
GUIDANCE. MAIN FOCUS HAS BEEN ON THE SVR WX.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
SFC LOW MOVES THRU THE MARITIMES AS HIGH PRES APPROACHES FROM THE
GREAT LAKES ON THURSDAY. STRONG NW FLOW IN BETWEEN AS BUFKIT WIND
SOUNDINGS SHOW POTENTIAL FOR STRONG WIND GUSTS TO MIX DOWN. WITH
MUCH COOLER AIR MOVING IN EXPECT INSTABILITY CLOUDS TO FORM.
UPSLOPE NW FLOW WILL PRODUCE ISOLD TO SCT -SHRA N/MT AND POSSIBLY
INTO FOOTHILL ZONES WHILE DOWNSLOPE NW FLOW KEEPS IT MOSTLY DRY
ELSEWHERE. HIGH PRES GETS CLOSER THURSDAY NGT WITH SKIES IMPROVING
AND WINDS LETTING UP. SHOULD BE A RATHER CHILLY NGT. MIN TEMPS
INTO THE 30S N/MT ZONES WITH POTENTIAL FOR SOME FROST. GENERALLY
USED GFS40 AND A BLEND OF MAV/MET MOS GUIDANCE.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
ECMWF/GFS ARE IN GENERAL AGREEMENT WITH UPPER PATTERN THROUGH
EARLY NEXT WEEK THROUGH TIMING OF INDIVIDUAL IMPULSES DIFFERS. UPPER LOW
INITIALLY OVER NEW ENGLAND WILL GRADUALLY LIFT OUT LEAVING AREA IN WESTERLY
FLOW ON THE NORTHERN PERIPHERY OF THE UPPER HIGH OVER THE SOUTHERN
UNITED STATES. EXPECT TEMPERATURES TO AVERAGE NEAR OR ABOVE NORMAL
THIS PERIOD. UPPER LOW OVER THE MARITIMES WILL CIRCULATE CLOUDS...AND
PERHAPS A FEW SHOWERS INTO NORTHERN SECTIONS ON FRIDAY. A RIDGE OF
HIGH PRESSURE FOLLOWS FOR SATURDAY. A SERIES OF WEAK DISTURBANCES
WILL CROSS THE AREA SUNDAY THROUGH EARLY NEXT WEEK.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
SHORT TERM /THROUGH THURSDAY NIGHT/...AFTER EVENING STRONG TO SVR TSTMS
EXPECT VFR OVERNIGHT WITH MVFR CIG PSBL ON THURSDAY...THEN BACK TO
VFR THURSDAY NGT. GUSTY NW WINDS ON THURSDAY.

LONG TERM...

SUN - MON...AREAS OF MVFR POSSIBLE IN SHOWERS.

&&

.MARINE...
SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...ESTF UPDATE...NO
REAL CHANGES.

PREVIOUS DISCUSSION...
WILL CONT THE SCA THRU THURSDAY. S SW FLOW AHEAD OF THE FNT
GUSTING UP TO 30 OR EVEN 35 KT AT TIMES WITH SEAS BUILDING AT OR
ABOVE 5 FT. WINDS LET UP OVERNIGHT ONLY TO SEE GUSTS INCREASE FROM
THE NW ON THURSDAY. SEAS SLOW TO EASE UP OVERNIGHT BUT SUBSIDE
MORE ON THURSDAY. WINDS AND SEAS DROPPING BELOW SCA LEVELS
THURSDAY NGT.

LONG TERM...

QUIET ON THE WATERS WITH WINDS AND SEAS LIKELY TO STAY BELOW SMALL
CRAFT THRESHOLD.

&&

.FIRE WEATHER...
COOLER WX WITH FAIRLY HIGH HUMIDITY LEVELS FOR THE NEXT FEW DAYS
ALONG WITH NEARLY FULL GREEN UP SHOULD KEEP ANY FIRE DANGER LOW.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THURSDAY FOR ANZ150>154.

&&
Hazardous weather outlook, Jun 1, 2:39 PM EDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
239 PM EDT WED JUN 1 2011

MEZ007>009-012>014-018>028-NHZ001>010-013-014-021845-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
239 PM EDT WED JUN 1 2011

...TORNADO WATCH 411 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

THUNDERSTORMS WILL DEVELOP IN ADVANCE OF A COLD FRONT TODAY. SOME
OF THESE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS...
FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL. THERE IS THE CHANCE
OF AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER NETWORK ACTIVATION IS REQUESTED. SPOTTERS ARE ENCOURAGED
TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO
STANDARD OPERATING PROCEDURES.

ANZ150>154-021845-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
239 PM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL DEVELOP IN ADVANCE OF A COLD FRONT TODAY INTO
THIS EVENING. SOME OF THESE STORMS COULD PRODUCE LARGE HAIL...
DAMAGING WINDS...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

MARINERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 1, 5:07 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
507 PM EDT WED JUN 1 2011

MEZ008-009-014-012145-
CENTRAL SOMERSET-NORTHERN FRANKLIN-SOUTHERN SOMERSET-
507 PM EDT WED JUN 1 2011

...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY AND FRANKLIN
COUNTY THROUGH 545 PM EDT...

AT 507 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTH OF RANGELEY...MOVING EAST
AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND
RANGELEY LAKE STATE PARK...RANGELEY...OQUOSSOC...DAVIS...DALLAS...
REDINGTON...STRATTON...KINGFIELD...CARRABASSETT VALLEY AND CARATUNK
THROUGH 545 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

LAT...LON 4528 6997 4495 6991 4486 7077 4508 7079

MARINE
Special weather statement, Jun 1, 5:42 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
542 PM EDT WED JUN 1 2011

MEZ021-022-026>028-012230-
COASTAL WALDO-INTERIOR WALDO-KENNEBEC-KNOX-LINCOLN-
542 PM EDT WED JUN 1 2011

...STRONG THUNDERSTORMS WILL IMPACT KENNEBEC COUNTY...KNOX COUNTY...
LINCOLN COUNTY AND WALDO COUNTY THROUGH 630 PM EDT...

AT 542 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED OVER FARMINGDALE...OR ABOUT
OVER GARDINER...MOVING EAST AT 40 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND RANDOLPH...PITTSTON...
HALLOWELL...GARDINER...FARMINGDALE...CHELSEA...AUGUSTA...WINDSOR...
DAMARISCOTTA LAKE STATE PARK AND JEFFERSON THROUGH 630 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4456 6922 4422 6908 4417 6976 4431 6986

MARINE
Local storm report, Jun 1, 5:50 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
550 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             2 SSW WALES             44.16N  70.08W
06/01/2011  E0.25 INCH       ANDROSCOGGIN       ME   TRAINED SPOTTER

&&

EVENT NUMBER GYX1100107

CURTIS
Local storm report, Jun 1, 5:52 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
552 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             CARRABASSETT VALLEY     45.08N  70.21W
06/01/2011  E1.00 INCH       FRANKLIN           ME   LAW ENFORCEMENT

&&

EVENT NUMBER GYX1100108

CURTIS
Local storm report, Jun 1, 5:53 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
553 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             5 ENE KINGFIELD         44.99N  70.06W
06/01/2011  E2.00 INCH       SOMERSET           ME   PUBLIC

&&

EVENT NUMBER GYX1100109

CURTIS
Local storm report, Jun 1, 6:04 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
604 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             5 ENE KINGFIELD         44.99N  70.06W
06/01/2011  E2.75 INCH       SOMERSET           ME   PUBLIC

            BROKE SKYLIGHTS AND AWNINGS

&&

EVENT NUMBER GYX1100110

CURTIS

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:27 AM EDTSpecial Weather StatementGYXOxford33 min
Jun 1, 8:28 AM EDTSevere Thunderstorm WarningGYXYork62 min
Jun 1, 8:34 AM EDTSpecial Marine WarningGYX86 min
Jun 1, 8:35 AM EDTSpecial Weather StatementGYXFranklin25 min
Jun 1, 8:44 AM EDTSpecial Weather StatementGYXAndroscoggin46 min
Jun 1, 8:50 AM EDTSevere Thunderstorm WarningGYXAndroscoggin, Franklin, Kennebec, Oxford25 min
Jun 1, 9:00 AM EDTSpecial Weather StatementGYXYork45 min
Jun 1, 9:01 AM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Oxford29 min
Jun 1, 9:06 AM EDTSevere Thunderstorm WarningGYXYork24 min
Jun 1, 9:24 AM EDTSpecial Weather StatementGYXKennebec36 min
Jun 1, 9:42 AM EDTSevere Thunderstorm WarningGYXKennebec, Knox, Lincoln33 min
Jun 1, 9:54 AM EDTSpecial Marine WarningGYX96 min
Jun 1, 9:56 AM EDTSpecial Weather StatementGYXLincoln, Sagadahoc49 min
Jun 1, 10:16 AM EDTSpecial Weather StatementGYXKnox14 min
Jun 1, 2:57 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford33 min
Jun 1, 2:57 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford33 min
Jun 1, 3:07 PM EDTSevere Thunderstorm WarningGYXFranklin, Somerset38 min
Jun 1, 3:13 PM EDTTornado WarningGYXOxford32 min
Jun 1, 3:28 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Oxford, York47 min
Jun 1, 3:41 PM EDTSevere Thunderstorm WarningGYXFranklin, Somerset34 min
Jun 1, 3:42 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Franklin, Kennebec, Oxford33 min
Jun 1, 3:49 PM EDTTornado WarningGYXAndroscoggin, Kennebec, Oxford26 min
Jun 1, 4:04 PM EDTSpecial Weather StatementGYXFranklin41 min
Jun 1, 4:11 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Oxford, Sagadahoc34 min
Jun 1, 4:13 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Kennebec, Oxford32 min
Jun 1, 4:13 PM EDTSevere Thunderstorm WarningGYXSomerset47 min
Jun 1, 4:27 PM EDTSpecial Weather StatementGYXFranklin48 min
Jun 1, 4:44 PM EDTSpecial Weather StatementGYXAndroscoggin46 min
Jun 1, 4:58 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Kennebec, Knox, Lincoln, Sagadahoc47 min
Jun 1, 5:07 PM EDTSpecial Weather StatementGYXFranklin38 min
Jun 1, 5:15 PM EDTSevere Thunderstorm WarningGYXFranklin, Somerset45 min
Jun 1, 5:31 PM EDTTornado WarningGYXFranklin, Somerset29 min
Jun 1, 5:42 PM EDTSpecial Weather StatementGYXKennebec48 min
Jun 1, 5:59 PM EDTSevere Thunderstorm WarningGYXSomerset46 min
Jun 1, 6:27 PM EDTSpecial Weather StatementGYXWaldo33 min
Jun 1, 6:28 PM EDTSpecial Weather StatementGYX47 min
Jun 1, 6:49 PM EDTAreal Flood AdvisoryGYXFranklin, Oxford, Somerset3 hr
Jun 1, 7:13 PM EDTSevere Thunderstorm WarningGYXSomerset32 min
Jun 1, 7:20 PM EDTSpecial Weather StatementGYXFranklin40 min

Nearby

Tornado Warnings in Maine, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.